# SDR DHL2006764005

- Difficulty date: September 16, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,890 hours, 30,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 680-700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGERS 28R AND 27R DAMAGED BETWEEN STA 680-700. REF. ITEM 1P LP 098862. CUTOUT DAMAGED SECTIONS STR 27R 26.5 INCH AND STR 28R 7.5 INCH. FAB. NEW FROM BAC1498-144. SPLICE FROM BAC1498-132 STR 27R 12INCH AND STR 28R 22.5 INCH PO INCH 623185 AND PO INCH 423185. CONTINUE ON LP 098866 ITEM 13M. IAW SRM 53-10-3 FIG.1 DETAIL I. INSTALLED NEW PARTS AT STR 27R AND 28R IAW SRM 53-10-3 FIG.1 DETAIL I AT BS 680-700.
